RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 1, Pages 3–12 (Mi jsfu1)  

This article is cited in 4 scientific papers (total in 4 papers)

On Asymptotic Expansion of the Conormal Symbol of the Singular Bochner-Martinelli Operator on the Surfaces with Singular Points

Alexander M. Kytmanov, Simona G. Myslivets

Institute of Mathematics, Siberian Federal University

Abstract: We study the conormal symbol of the singular Bochner-Martinelli integral on a compact closed surface with conical points $\mathcal S$ in $\mathbb C^n$ and evaluate its asymptotic expansion.

Keywords: singular Bochner-Martinelli operator, conormal symbol, conical point.

Full text: PDF file (300 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 01.09.2007
Received in revised form: 20.11.2007
Accepted: 05.12.2007
Language:

Citation: Alexander M. Kytmanov, Simona G. Myslivets, “On Asymptotic Expansion of the Conormal Symbol of the Singular Bochner-Martinelli Operator on the Surfaces with Singular Points”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008), 3–12

Citation in format AMSBIB
\Bibitem{KytMys08}
\by Alexander~M.~Kytmanov, Simona~G.~Myslivets
\paper On Asymptotic Expansion of the Conormal Symbol of the Singular Bochner-Martinelli Operator on the Surfaces with Singular Points
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/jsfu1}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu1
  • http://mi.mathnet.ru/eng/jsfu/v1/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alexander M. Kytmanov, Simona G. Myslivets, “Iterates of the Bochner–Martinelli Integral Operator in a Ball”, Zhurn. SFU. Ser. Matem. i fiz., 2:2 (2009), 137–145  mathnet
    2. Kytmanov A.A., Semusheva A.Y., “Averaging of the Cauchy kernels and integral realization of the local residue”, Math. Z., 264:1 (2010), 87–98  crossref  mathscinet  zmath  isi  elib
    3. Alexander M. Kytmanov, “Some application of the Bochner–Martinelli integral”, Zhurn. SFU. Ser. Matem. i fiz., 4:1 (2011), 32–42  mathnet  elib
    4. Davlatboi Kh. Dzhumabaev, “On asymptotic expansion of the conormal symbol of the singular Bochner–Martinelli operator on the surfaces with conical wedges”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 18–27  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:254
    Full text:63
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020